Spotting

Spotting is the abnormal vaginal bleeding between menstrual periods. Spotting is seen during ovulation, pregnancy, PCOS, birth control pills, uterine fibroid, vaginal infection, cervical polyps, and rough sexual intercourse.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can light cramps with spotting indicate pregnancy?

Query: Hello doctor, My girlfriend is having light cramps and today she observed slight spotting. Her last two menstrual cycles were 32 and 37 days long and her last periods started a month back. We engaged in unprotected intercourse one week later once with us stopping and taking protection in between. I...  Read Full »


Dr. Vinodhini P

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I can help you with this. With the history I think her periods are a little irregular. The time of sexual intercourse is not much near her ovulation time and if you have not ejaculated inside, the chance of pregnancy is very rare. If you have had no unprotected inter...  Read Full »

Whether mild spotting a sign of pregnancy or period?

Query: Hello doctor, I am 22 years old. I am trying to conceive for the second time. I have a 3-year-old son and it was a natural birth. I am not on any medication. My period was always regular and I get them every month. But about 3 months ago, my period days changed from the beginning of the month to ...  Read Full »


Dr. Aishwarya Parthasarathy

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. There are multiple reasons for not being able to conceive. First, it depends on the time for which you guys are trying. Only after a year of unprotected intercourse, we can start the evaluation. And that you have conceived once naturally means the mechanics are all cor...  Read Full »

I took I-pill on three alternate days. Is this why I am vomiting?

Query: Hello doctor, My friend had an intercourse and after which she took an I-pill. After 10 days, she had her period. It started yesterday and stopped. Now, again it started and she is vomiting whatever she eats. She is feeling dizzy and weak. Please suggest some way to overcome this. Thank you.  Read Full »


Dr. Radhakrishnan Nair B

Obstetrician And Gynaecologist, Sexologist

Answer: Hello, Welcome to icliniq.com. You have not mentioned after how many hours of intercourse your friend has taken I-pill. And secondly, she had bleeding after 10 days of I-pill. To come to a conclusion we should know on what date of her cycle she had sex and when I-pill was taken. Now, p...  Read Full »

Is my treatment plan to get pregnant, right?

Query: Hi doctor, I got married two years back. I am trying for pregnancy now. Previously, five months back I had a miscarriage. When I consulted my doctor, he prescribed me Fertyle 100 mg for five days, Fertisure, Folic acid and Susten 200. From 14th day I have started the dose and today is my 26th day. ...  Read Full »


Dr. Richa Agarwal

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have gone through your history and understand your concerns. Spotting could be due to starting of your menses, side effect of drugs or it could be due to ectopic pregnancy. So, get your urine pregnancy test and pelvic ultrasound to rule out the cause. For f...  Read Full »

Is bleeding a side effect of I-pill?

Query: Hello doctor, I had unprotected sex with my husband 17 days back. I took I-pill within three to four hours. Two days later I again took I-pill. My last period was 23 days ago. Now, since two days I am having slight bleeding of brownish red color and cramps too. I usually have cramps during my per...  Read Full »


Dr. Radhakrishnan Nair B

Obstetrician And Gynaecologist, Sexologist

Answer: Hello, Welcome to icliniq.com. Since your last period was 23 days back, no need to take I-pill at all, as you were on safe zone if your periods are regular. You took unnecessarily one more I-pill again. Please try to understand that I-pill is an emergency contraceptive pill and not a routine pill...  Read Full »

I am taking Femosten Conti and now have occasional spotting. Please advise.

Query: Hello doctor, I have been on Femosten Conti for several months and have changed from a different HRT medication which was also the brand Femosten, but I cannot recall its name. I commenced on the first medication to manage menopausal symptoms. It has certainly helped with the symptoms, especially t...  Read Full »


Dr. Sree Gouri Sr

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Thank for the query. I can understand your concern. Femoston conti contains Dydrogesterone and Estradiol hemihydrate means combination of progesterone and estrogen to treat the symptoms of menopause. Usually prolonged use of hormone replacement therapy is not recommend...  Read Full »

What are the chances of pregnancy from safe sex on the expected day of period?

Query: Hi doctor, My girlfriend was expecting her periods between 3rd and 5th of last month. We had protected sex on 3rd, after 2 hours she took an i-pill. Then again on 4th we had protected sex and after 10 hours she had another i-pill. Now it is 12th and she has not had her periods but only spotting is t...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. Thanks for using this platform. There is no chance of pregnancy as she was expecting her periods on the day of intercourse which is not a fertile period. Above this, she took emergency contraceptive pill which is almost 99% effective in preventing pregnancy. She did no...  Read Full »

I did not ejaculate inside her. What are the chances of pregnancy?

Query: Hi doctor, I had unprotected intercourse with my fiance in the first week of last month and she had Unwanted 72 within 3 hours. The month end she had little spotting. Is that an issue? Her period was expected on the same day, but she did not get bleeding. I did not discharge the semen inside her. Is...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query on this platform. There is a rather negligible chance that she is pregnant after taking Unwanted pills because these are very effective. Spotting can be due to hormonal imbalance. It is a common side effect of pills but they will go away. Sometimes ...  Read Full »

Is spotting after a while of intercourse an early symptom of pregnancy?

Query: Hello doctor, I and my partner had intercourse two days ago. He used a condom but can I still have a chance with pregnancy. But two days after intercourse my stomach starts to hurt and I am spotting blood. I have read about spotting to be a sign of pregnancy but after a week after intercourse can i...  Read Full »


Dr. Shoaib Javeed Khan

General Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your query with diligence and would like you to know that I am here to help. Based on the information provided, I would like to rightfully start by saying that condoms are 98.9 % effective in preventing conception. The 1.1 % is due to a poorly m...  Read Full »

After taking I-pill, my withdrawal bleed has not started fully. Why?

Query: Hello doctor, After having I-pill, I had spotting like periods. Then I started having Sysron-N for five days and I completed the course six days back. But, my period has not started yet. Is it normal?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Generally, after taking Sysron-N (Norethisterone) for five days, one should wait at least 7-10 days for the bleeding to start properly. As you have taken I-pill, there are chances to get delayed periods. Hence, you need to wait for at least a week to allow you...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.